Jump to content

Photo

Bp Left Skin With Dark Spots And Sore

benzoyl peroxide dark spots blackheads acne sore peeling dry

2 replies to this topic

#1 ella108

ella108

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 22-May 12

Posted 23 May 2012 - 12:03 AM

Hi everyone I'm new to the forums so if this topic is in the wrong section, sorry!

I've had acne for about 3 years and it's been inflammatory whiteheads and blackheads over my forehead, chin and occasionally nose. I've recently got acne on my cheeks as well and I've started to get quite a few nodules (I think).

Anyway, I was previously using Neutrogena's Visibly Clear range but that didn't work so I went to my family doctor. They prescribed 10% Benzoyl Peroxide "Panoxyl" wash and 0.05% Isotretinoin "Isotrex" gel to use after. I started using it in the morning and evening using both products.

Now it's about 5 days later after first getting the products and my skin has been peeling and is sore. My doctor told me not to use moisturiser but I did because my skin was so sore.

The problem: Now I'm getting dark spots over my cheeks and my skin is very tight. It works fine on my forehead, the acne there is fading a bit but it's doing nothing on my cheeks but creating dark spots that look like very big acne scars.

My parents said that the benzoyl peroxide was burning my skin so I'm not sure whether I should continue using it and hope it passes or just use the Isotrex gel or neither and go back to the doctor.

Please help! Suggestions?
Sorry for the long post :)

#2 jonesbev

jonesbev

    Junior Member

  • Members
  • Posts & Likes
    Posts: 66
    Likes: 4
About Me
  • Gender:Female
  • Joined: 22-May 12

Posted 23 May 2012 - 01:08 AM

i recommend you buy rose hip oil, its milder and always use moisturizer and sunscreen
pimple_free_face

#3 DRaGZ

DRaGZ

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 507
    Gallery Images: 13
    Likes: 47
About Me
  • Gender:Male
  • Joined: 08-September 11

Posted 23 May 2012 - 01:23 AM

Don't use 10% BP on your face, it's far too strong. Bring it down to 2.5%. You'll get around the same results but the side effects will be much, much milder.

Ask if he has anything which is a BP/clindamycin mix (like Acanya) or something in a retinoid.

Edited by DRaGZ, 23 May 2012 - 01:24 AM.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users